Parameter dependent freeway modelling

Luspay, Tamás and Kulcsár, Balázs and Varga, István and Bokor, József (2008) Parameter dependent freeway modelling. Periodica Polytechnica. Transportation Engineering, 36 (1-2). pp. 61-67.

[img] Text
pp.tr.200812.12 - Published Version
Restricted to Registered users only

Download (3kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5635

Update Item Update Item